Nyquil Addiction Withdrawal

Nyquil is a drug that is primarily used to treat bronchitis, influenza, sinusitis and allergic reactions. Usually, the drug is taken without a doctor’s prescription. The drug is only effective when taken in the correct amount, as large amounts increase the chances of addiction. The side effects of Nyquil abuse can be extremely severe and lead to death.

Once the drug has been introduced in the body, the brain releases a chemical substance known as GABA. The chemical substance slows down the brain’s activities. This in turn results in pleasant feelings, and most abusers of Nyquil take the drug in an effort to experience these feelings.

The continual consumption of Nyquil in large doses eventually leads to physical and psychological dependencies. Once they have developed a tolerance to the drug, the only thing an addict can do is to increase the dosage to try to experience the desirable effects it initially produced. At this stage, when an addict abruptly ceases taking the drug, they may suffer from severe withdrawal symptoms. Nyquil addiction withdrawal side effects are usually exposed within a few hours of termination of use. When the drug is taken in large quantities over a long period, the natural release of GABA is reduced.

Nyquil Addiction Withdrawal

Rapid Nyquil withdrawal or abrupt stopping of the drug is never encouraged. This is simply because the addict may experience massive seizures, among other severe withdrawal symptoms. Addicts are likely to experience anxiety and some may develop suicidal thoughts.

Nyquil addiction withdrawal may also entail sleep deprivation. When they do try to sleep, they may experience anxiety, insomnia, nightmares and invasive feelings. These effects are another difficult aspect of Nyquil addiction withdrawal.

Among physical symptoms are increased blood pressure, raised heart rate and increased anxiety leading to panic attacks. Addicted users may experience abdominal pains and irregular bowel movements. Confusion and irritability are also common withdrawal symptoms of Nyquil addiction. Abusers may also experience severe headache that seem not to go away.

Nyquil addiction withdrawal can be a long process that should only be carried out with the support and guidance of a medical professional. Someone who has developed an addiction to this medication should not try to develop their own addiction control therapy. If the process of recovery is not properly managed, some of these withdrawal symptoms can be very severe and last for a long period, and those trying to stop use of the drug on their own risk frequent relapse.

A gradual tapering of the drug under proper medical supervision will alter the perspective of the patient receiving treatment. The brain will have enough time to manufacture GABA naturally, and side effects will gradually subside. If by any chance tapering does not produce good results, treatment will be adjusted to ensure the Nyquil addiction withdrawal process is successful.

Leave a Reply